# SDR GLBA2016021500570

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,857 hours, 50,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND FUSELAGE FRAME FLANGE CRACKED, FROM THE BEND RADIUS TO THE EDGE OF THE FLANGE, FS 150.60 BETWEEN STRINGER 2R & 3R, .75" IN LENGTH.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
